Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Yu. S. Samoilenko
Title: Spectral theory of families of self-adjoint operators
Additional book information: Kluwer Academic Publishers,\ 1991,\ 293 pp.,\ US$129.00,\ ISBN 0-7923-0703-8.

References [Enhancements On Off] (What's this?)

  • [BS1] M. Sh. Birman and M. Z. Solomyak, The spectral theory of self-adjoint operators in Hilbert spaces, Kluwer, Dordrecht, 1987.
  • [C1] J. B. Conway, A course in functional analysis, Springer-Verlag, New York, 1990. MR 1070713 (91e:46001)
  • [E1] J. Ernest, Charting the operator terrain, Mem. Amer. Math. Soc. 127 (1967), 313-316. MR 0463941 (57:3879)
  • [H1] P. R. Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, Chelsea, New York, 1957. MR 1653399 (99g:47001)
  • [RN1] F. Riesz and B. Sz-Nagy, Leçons d'analyse fonctionelle, 2nd ed., Akad. Kiado, Budapest, 1952.
  • [RS1] M. Reed and B. Simon, Methods in mathematical physics, vols. 1-4, Academic Press, New York, 1972-78. MR 0493419 (58:12429a)
  • [vN1] J. von Neumann, The mathematician, The Works of the Mind (R. B. Heywood, ed.), University of Chicago Press, 1950, pp. 180-196. MR 0021929 (9:130f)

Review Information:

Reviewer: Alfredo Octavio
Journal: Bull. Amer. Math. Soc. 27 (1992), 171-174
American Mathematical Society